Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 154294, 5 pages
http://dx.doi.org/10.1155/2014/154294
Research Article

Some Surfaces with Zero Curvature in

Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 24 December 2013; Accepted 26 February 2014; Published 24 March 2014

Academic Editor: Chong Lin

Copyright © 2014 Dae Won Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study surfaces defined as graph of the function in the product space . In particular, we completely classify flat or minimal surfaces given by , where and are smooth functions.